# SDR AALA20120125TUL01

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 59,264 hours, 30,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418, FRAME CRACKED AT LONGERON 2 LEFT.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-03-00 FIGURE 31A.
